# SDR ASAA2021022634378

- Difficulty date: February 26, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 66,637 hours, 9,421 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 111A2401U1
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA 540 LBL 41 IS CRACKED, IN THE CABIN BELOW THE FLOOR GROUNDED - YES. REMOVED & REPLACED SHEAR TIE AT STA 540 LBL 41 IAW B737-700 SRM 51-40-02-0G-0
